# SDR SWAA2022120773169

- Difficulty date: November 18, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB OUTBOARD FAN COWL ON NR 2 ENGINE.   REPLACED WEB IAW SRM 51-10-02, ITEM 9, AND CMM 71-13-30 FIGURE 3,
